# SDR 95ZZZX2111

- Difficulty date: April 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N357DA
- Make and model: Piper PA-44-180
- Aircraft serial: 447995271
- Engine: Lyc O360E1A6
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Drive Coupling
- Condition: Block Oil Galley
- Location: Eng Oil Sump
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLETION OF AD 78-09-07 ON LT ENGINE AND WHILE INSTALLING LT MAG, RUBBER DRIVE COUPLING WAS DROPPED INTO ENGINE.  WHEN SUMP DRAIN WAS REMOVED TO RETRIEVE COUPLING, TWO WERE FOUND NEAR THE QUICK DRAIN.  ENGINE HAD A HISTORY OF LOW OIL PRESSURE ON OCCASIONS, BUT REASON HAD NOT BEEN FOUND.  IT IS BELIEVED THE PREVIOUSLY LOST COUPLING WAS REASON FOR LOW OIL PRESSURES.
